1. Grasscity.com August contest: Follow us on YouTube to be entered to win a PAX 2 Vaporizer! Winner will be announced Sept 1st
    Dismiss Notice

Scary Hallucinations?

Discussion in 'Apprentice Tokers' started by docrevolt, Feb 21, 2011.

  1. I'm a relatively novice smoker, and I had smoked from the same stuff before (though I wouldn't be surprised if it was in fact mixed with something), but last night I had these terrifying hallucinations where I was being torn from my body and had lost track of reality time and my own existence. I don't know what caused it, but I can think of a few irregular things that I did out of the ordinary that might have been the reason behind it:

    -I took an Amoxicillin before smoking (recovering from a throat infection).
    -I spilled a lot of the stuff on my bed so I swept it up and put it in my joint. I don't do any other drugs but maybe there was something there?
    -I had a new heater in my room right next to me when I lit up. Who knows, maybe there was something in it?
    -I used two rolling papers instead of the regular one because I fucked up the initial roll (I'm still pretty new to this stuff). The smoke felt weirdly strong and was making me cough much more than usual but I didn't think all that much of it as the joint was burning surprisingly evenly.

    Or maybe there WAS something in it and I just didn't inhale enough smoke from it the first time to really get the same trippy effect? If anyone has any idea what happened to me I'd really appreciate some input, as I had such great experiences with weed before this and now I'm sort of hesitant to ever smoke again.
     
  2. So why did you put the pills in your joint?
     

  3. Huh? I didn't, I just took the amoxicillin about 5-10 minutes before lighting up. I don't know if any of the above could have possibly done it, just I don't know what to think.
     
  4. Never ever had this happen, except for the part where you lose track of time and completely zone out, I have to be pretty high for that to happen though
     
  5. You said you spilled a lot of the stuff on the bed? So i guess by stuff you meant your weed. And why did you say that something was probably mixed in it.
     

  6. Yes, my weed, I was thinking maybe something got mixed in with it somehow. I dunno.

    And I didn't say probably, I said I wouldn't be surprised. I mean after that insane experience no explanation would really surprise me. I just have no idea what caused it.
     
  7. amoxicillin is a anti biotic it would not have caused you anything bad unless your me im allergic to it if i take it i might die
     

  8. Nah I'm not allergic, I've been taking it twice a day for about a week now. I honestly just don't know what to think of what I experienced.
     
  9. Smoke again without taking the pill then later on smoke again with the pill
     

  10. Nah I think I'm done with it for a while unfortunately.
     
  11. Just buy a new sack if you're worried about it, but you may have just gotten really really high. But what you described sounds kind of like Salvia, a legal hallucinogen most headshops and convenience stores sell. Your dealer may have mixed some in so he could sell it as stronger weed.. just some speculation.
     
  12. Psychiatric side effects associated with the ten most commonly dispensed prescription drugs: a review | Journal of Family Practice | Find Articles at BNET

    If this problem continues when you are not smoking, you may wish to speak with your physician.:)
     
  13. sounds like a side effect of the tablet, but otherwise does sound a lot like salvia or dmt.
    but you would certainly know it if was the latter.
     
  14. Def a side effect of the pill you're taking, the weed probably just made you more susceptible to this effect. BTW you probably shouldn't smoke with a throat infection, but that's just my opinion.
     
  15. You got really high.
     
  16. Does it say "mental state changes"? or "Seizure?" anywhere in there?:confused:

     
  17. you just got really high
     
  18. Common: upset stomach, abdominal pain, nausea, vomiting, diarrhea, colitis, sore mouth, coated tongue, anemia, bleeding abnormalities, low platelet and white-blood-cell counts, and oral or rectal fungal infections
    Less common: vaginal irritation, appetite loss, itchy eyes, and feelings of body warmth
    Rare: yellowing of the skin or whites of the eyes
     
  19. its all in your head mannnnnnnnnnnn
     
Loading...

Share This Page